| Model Number |
434897 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of a type ii perforation occurred during rotablation in the proximal rca.The device was introduced, but the stent stripped off the balloon.The device was safely removed.The perforation was finally sealed by using another pk papyrus covered stent.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, the provided clinical information (pk papyrus device registration form) was reviewed to establish whether a device deficiency contributed to this event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in ]process and final inspection.Based on the provided documentation and the conducted review no manufacturing-related root cause could be identified.The treating physician rated the outcome as device-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.
Event or Problem Description